[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] humalog stinging

OK I was going to delete this message, but decided since it was the second
one, I'd like to respond. Insulin *can* indeed sting if it is cold. I
realize that they say not to use your insulin directly from the refrigerator
to fill your pump's insulin cartridge since it can cause bubbles, but I know
first-hand that insulin which is not at room temp can indeed sting. Been
there; done that! :-)

----- Original Message -----
From: "wombn" <email @ redacted>
To: <email @ redacted>
Sent: Sunday, December 31, 2000 3:38 AM
Subject: Re: [IP] humalog stinging

> On 30 Dec 2000, at 21:13, Diana Clayton wrote:
> > When I starting giving injections of it a month ago, it would sting for
> > several minutes within 30 seconds of the shot.  Now some (not all) of
> > the infusions are stinging.
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml